# SDR SWAA2021122251733

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON AFT CARGO BAY, CARGO TRACK AT LBL 17 BS 727E.  EVALUATED CRACK AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   OUT OF LIMITS.  REMOVED CRACK DAMAGED IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED NEW CARGO  TRACK IAW SRM 51-40-05-0G-0 OK TO INSTALL; [05] VERIFIED LOCATED AND DRILLED NEW AFT CARGO BAY TRACK FOR BS 727 TO BS 867 LBL 17 IAW SRM 51-40-05-0G-0 OK TO INSTALL; [06] INSTALLED NEW AFT CARGO BAY TRACK BS 727 TO BS 867 LBL 17 IAW SRM 51-40-02-0G-0 AND DWG 146A7500.
